Alert archive / New Jersey / Small Craft Advisories in 2010
Small Craft Advisory 42, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at May 12, 2010, 3:52 PM EDT. It took effect at May 12, 2010, 10:00 PM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- May 12, 2010, 3:52 PM EDT (19:52 UTC)
- In effect from
- May 12, 2010, 10:00 PM EDT
- Expired
- May 13, 2010, 3:26 AM EDT
- In force
- 5 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
210 WHUS71 KPHI 121952 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 352 PM EDT WED MAY 12 2010 ANZ452>455-130400- /O.NEW.KPHI.SC.Y.0042.100513T0200Z-100513T1400Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 352 PM EDT WED MAY 12 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EDT THURSDAY. WINDS WILL INCREASE AND SEAS WILL BUILD AS LOW PRESSURE DEVELOPS OFF THE COAST AND LIFTS AWAY AND HIGH PRESSURE MOVES DOWN FROM THE NORTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450-451-130400- /O.EXT.KPHI.SC.Y.0041.000000T0000Z-100513T0400Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 352 PM EDT WED MAY 12 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. WINDS AND SEAS WILL REMAIN AT ADVISORY CRITERIA FOR A TIME AS LOW PRESSURE DEVELOPS OFF THE COAST AND LIFTS AWAY AND HIGH PRESSURE MOVES DOWN FROM THE NORTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. && $$
2 follow-up statements
671 WHUS71 KPHI 130133 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 933 PM EDT WED MAY 12 2010 ANZ450-451-130245- /O.CAN.KPHI.SC.Y.0041.000000T0000Z-100513T0400Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 933 PM EDT WED MAY 12 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. THE WINDS AND SEAS HAVE DROPPED BELOW ADVISORY CRITERIA. $$ ANZ452>455-130900- /O.CON.KPHI.SC.Y.0042.100513T0200Z-100513T1400Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 933 PM EDT WED MAY 12 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY. A NORTHEASTERLY WIND WILL INCREASE SOME AND SEAS WILL BUILD A BIT TONIGHT INTO THURSDAY AS LOW PRESSURE OFF THE COAST LIFTS FARTHER AWAY AND HIGH PRESSURE MOVES DOWN FROM THE NORTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
131 WHUS71 KPHI 130726 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 326 AM EDT THU MAY 13 2010 ANZ452>455-130830- /O.CAN.KPHI.SC.Y.0042.000000T0000Z-100513T1400Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 326 AM EDT THU MAY 13 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS CONTINUE TO DECREASE AS HIGH PRESSURE BUILDS OVER THE WATERS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at May 12, 2:57 PM EDT, 55 minutes earlier.
Area forecast discussion, May 12, 2:57 PM EDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
257 PM EDT WED MAY 12 2010
.SYNOPSIS...
LOW PRESSURE WILL EXIT THE REGION THIS EVENING...AS HIGH PRESSURE
BUILDS SOUTH FROM QUEBEC TONIGHT AND THURSDAY. A WARM FRONT WILL
MOVE NORTH OF THE AREA THURSDAY NIGHT...FOLLOWED BY A COLD FRONT
FRIDAY AFTERNOON AND FRIDAY EVENING. HIGH PRESSURE BUILDING IN
FROM THE MIDWEST WILL BRING A DRY WEEKEND AND BEGINNING OF NEXT
WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
THE SOUTHERN PORTION OF THE FORECAST AREA MANAGED TO GET INTO THE
WARM SECTOR SOUTH OF THE QUASI STATIONARY FRONT STRETCHED ACROSS
THE VIRGINA...MARYLAND AND DELAWARE. ACROSS THIS AREA...PARTLY
SUNNY SKIES ALLOWED THE AIRMASS TO DESTABILIZE...AND THE FIRST
SIGNS OF CONVECTIVE DEVELOPMENT NEAR THE FRONT ARE SHOWING UP ON
THE KDIX/KDOX RADARS. THE INSTABILITY IS MARGINAL...SO THE
ACTIVITY SHOULD REMAIN SCATTERED.
WINDS IN THE COLUMN REMAIN UNIDRECTIONAL...SO ANY CONVECTIVE
DEVELOPMENT COULD TAKE ON LINE SEGMENT OR BOW LIKE FEATURES. SINCE
THE ACTIVITY IS NOT EXPECTED TO BECOME SEVERE...AT THIS POINT WILL
NOT INCLUDE ANY ENHANCED WORDING FOR WINDS OR HEAVY RAIN IN THE
FORECAST.
ALSO WATCHING THE EASTERN EDGE OF THE MCS THAT RACED EAST THIS
MORNING AND EARLY THIS AFTERNOON. THE LEADING EDGE IS MOVING INTO
CENTRAL VIRGINA...AND EXTRAPOLATION TAKES THIS EDGE JUST SOUTH OF
THE FORECAST AREA LATE THIS AFTERNOON AND EARLY THIS EVENING. THE
TRAJECTORY OF THE ACTIVITY IS SUCH THAT THE WIND/HAIL THREAT FROM
THE MCS SHOULD REMAIN SOUTH OF THE FORECAST AREA. WILL HAVE TO
INCLUDE HIGHER SHOWER CHANCES FOR THE EASTERN SHORE OF MARYLAND
AND DELAWARE FOR THE NORTHERN EDGE OF THE PRECIPITATION SHIELD.
ALSO...BASED ON THE MARGINAL INSTABILITY IN PLACE (AND THE LONG
LIVED NATURE OF THE CONVECTION)...WILL CONTINUE TO INCLUDE THUNDER
FOR THE EVENING.
AFTER THIS...THE SURFACE LOW ON THE QUASI STATIONARY FRONT SHOULD
SAG TO THE SOUTH AS THE LOW PULLS AWAY AND DRIER AIR OOZES SOUTH
FROM SURFACE HIGH PRESSURE OVER QUEBEC. THE HIGHER LEVEL MOISTURE
SHOULD BE SCOURED AS A MID LEVEL SHORT WAVE PASSES THIS EVENING.
HOWEVER...LIGHT WINDS IN THE BOUNDARY LAYER MAY RESULT IN THE
LOWER CLOUDS REMAINING IN PLACE MUCH LONGER. WITH THIS IN MIND...
CLEARING FROM NORTH TO SOUTH IS EXPECTED...WITH SOUTHERN AREAS
HOLDING ON TO DEBRIS CLOUDINESS MOST OF THE NIGHT.
ACROSS NORTHERN AREAS...WHERE TEMPERATURES REMAINED IN THE 40S
TODAY...LOWS TONIGHT COULD BE PROBLEMATIC. THIS AREA RECEIVED AS
MUCH AS AN INCH OF RAIN TUESDAY NIGHT AND THIS MORNING. CLEARING
SHOULD ALLOW THAT LOW LEVEL MOISTURE TO FORM PATCHY FOG LATE
TONIGHT.
THE FOG MAY PRECLUDE THE DEVELOPMENT OF WIDESPREAD FROST. RIGHT
NOW...WILL MENTION PATCHY FROST ACROSS THE NORTHERN TIER OF
COUNTIES AND NOT PUT UP A FROST ADVISORY. THIS IS BASED MAINLY ON
FOG DEVELOPMENT SLOWING THE RADIATIONAL PROCESS AFTER CLEARING
OCCURS. THIS WOULD SLOW THE DEVELOPMENT OF FROST AS WELL. FOR THE
MOST PART...A BLEND OF MOS NUMBERS WAS USED FOR LOWS.
&&
.SHORT TERM /THURSDAY THROUGH SATURDAY/...
THE SURFACE HIGH NOSING DOWN FROM QUEBEC SHOULD ALLOW THE LOW
LEVEL MOISTURE TO BE SCOURED. HOWEVER...HIGH THEN MID LEVEL
CLOUDINESS AHEAD OF A SHORT WAVE IN THE NORTHERN STREAM WILL BRING
BACK CLOUDS IN THE AFTERNOON. RIGHT NOW...THE COLUMN APPEARS TOO
DRY FOR PRECIPITATION IN THE WARM AIR ADVECTION...SO PRECIPITATION
SHOULD BE HELD TO THE WEST DURING THE DAY. AFTER A COOL START...HIGHS
SHOULD REACH A BLEND OF MOS NUMBERS...AS THE GFS MOS MAY BE TOO
COOL GIVEN SUNSHINE IN THE MORNING.
THE BEST WARM AIR ADVECTION OCCURS BETWEEN 0300 UTC AND 0900 UTC
FRIDAY. THE BEST BAND OF SHOWERS WITH THE WARM AIR ADVECTION SHOULD
OCCUR NEAR THE 850-700 MB FRONTOGENETIC FORCING...WHICH MODELS
SHOW ACROSS THE NORTHERN ZONES AND NORTH. BASED ON THE IMPRESSIVE
850 MB WIND FIELD AND RETURNING MOISTURE...QPF AMOUNTS NEAR ONE-
HALF INCH ARE POSSIBLE THE POCONOS AND NORTHWEST NEW JERSEY.
FURTHER SOUTH...WHERE THE WARM AIR ADVECTION IS LESS FOCUSED...THE
SHOWER CHANCES WERE DROPPED AS YOU GO SOUTH. THE COMBINATION OF
CLOUDS AND A SOUTHERLY FLOW SHOULD PREVENT TEMPERATURES FROM
DROPPING MUCH AFTER INITIAL EVENING COOLING. A BLEND OF MOS
NUMBERS WAS USED A TEMPLATE FOR LOWS...THEN NUDGED UP A BIT.
THE FORECAST AREA LOOKS TO BE IN A WARM SECTOR FRIDAY. AT THIS
POINT...NOT SURE IF THE WARM AIR ADVECTION THURSDAY NIGHT DOES NOT
SCOUR MOST OF THE AVAILABLE MOISTURE FOR FRIDAY. THIS AND THE
AMOUNT OF CLOUDINESS COULD BE LIMITING FACTORS FOR CONVECTIVE
DEVELOPMENT FRIDAY. WILL CONTINUE TO MENTION CONVECTION FOR
FRIDAY...BUT THE STRENGTH OF THE CONVECTION IS STILL IN DOUBT.
A SHORT WAVE DROPPING THROUGH THE MID LEVEL CLOSED SYSTEM OVER NEW
ENGLAND WILL BRING CLEARING FRIDAY NIGHT...AND COOL TEMPERATURES
WILL A BREEZE SATURDAY.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE OVERALL SYNOPTIC PATTERN REMAINS ON THE ACTIVE SIDE AS
ADDITIONAL ENERGY MOVES THROUGH THE WESTERN U.S. AND EJECTS OUT INTO
THE PLAINS STATES. THIS THEN SLIDES EASTWARD AND IMPACTS THE
NORTHEAST AND MID ATLANTIC REGIONS. A DEEP TROUGH OVER THE CANADIAN
MARITIMES MAY TEND TO BLOCK THINGS UP A BIT, THUS THERE ARE SOME
TIMING DIFFERENCES WITH THE ENERGY THAT MOVES EASTWARD ACROSS THE
CENTRAL PLAINS LATE IN THE WEEKEND, AND THEN MAKES ITS WAY TOWARD
OUR AREA EARLY IN THE WEEK. OVERALL, IT APPEARS THAT ONE MAIN STORM
SYSTEM WILL IMPACT OUR SENSIBLE WEATHER DURING THIS TIME FRAME. HPC
WENT MORE WITH THE ECMWF FOR SATURDAY NIGHT AND SUNDAY AND THEN AN
EVEN BLEND OF THE ECMWF AND GEFS MEAN FOR MONDAY THROUGH WEDNESDAY.
BASED ON THE ABOVE, HIGH PRESSURE OVER THE GREAT LAKES LATE SATURDAY
WILL BUILD EASTWARD AS RIDGING ALSO MOVES EAST. MEANWHILE, A
STATIONARY FRONT IS FORECAST TO BE ACROSS THE SOUTHERN STATES. THE
SURFACE HIGH LOOKS TO SETTLE OVER OUR REGION MONDAY WHILE ENERGY
BEGINS TO TAKE SHAPE ACROSS THE CENTRAL PLAINS. THE SHORT WAVE
ENERGY AND ASSOCIATED TROUGH WILL SPAWN A SURFACE LOW, WHICH IS THEN
FORECAST TO TRACK EAST-NORTHEASTWARD MONDAY NIGHT AND TUESDAY. THE
RETURN FLOW AROUND THE DEPARTING SURFACE HIGH COUPLED WITH A
STRENGTHEN FLOW AHEAD OF THE SURFACE LOW WILL ALLOW FOR A DEVELOPING
WAA AND OVERRUNNING TYPE OF PATTERN ACROSS THE MID ATLANTIC. THIS
WILL ALLOW THE AFOREMENTIONED FROM TO BEGIN MOVING NORTHWARD AS A
WARM FRONT. THE SOUTHEASTERLY FLOW AHEAD OF THE ADVANCING WARM FRONT
SHOULD ALLOW FOR AIRMASS MOISTENING, ALTHOUGH DRY AIR IN PLACE
BEFOREHAND MAY TEND TO HOLD ON LONGER. AS A RESULT, WE DELAYED THE
POPS A BIT FROM SOUTHWEST TO NORTHEAST LATE MONDAY NIGHT AND
TUESDAY. THERE STILL COULD BE SOME BLOCKING UPSTREAM, WHICH MAY
FORCE THE SURFACE LOW MORE SOUTH COMPARED TO EAST-NORTHEAST. IF THIS
OCCURS, THE WARM FRONT MAY NOT GET TO FAR NORTH ACROSS OUR CWA
TUESDAY NIGHT INTO WEDNESDAY. GIVEN THE UNCERTAINTY THOUGH, WE DID
NOT WANT TO GO WITH MUCH COOLER TEMPERATURES. WE WILL CARRY CHC POPS
TUESDAY THROUGH WEDNESDAY, AND GIVEN THE FORECAST POSITION OF THE
WARM FRONT ATTM, CHC THUNDER WAS INCLUDED ACROSS OUR SOUTHERN ZONES.
THE SOUTHEASTERLY FLOW AHEAD OF THE WARM FRONT SHOULD TEND TO HOLD
TEMPERATURES DOWN SOME ESPECIALLY CLOSER TO THE COAST.
&&
.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
WE EXPECT MAINLY IFR CEILINGS THROUGH MIDNIGHT, AT WHICH TIME WE
EXPECT CLEARING TO BEGIN TO OCCUR FROM THE NORTH. A CAVEAT IS THAT
THE STRONG MAY SUN COULD CAUSE ENOUGH HEATING THROUGH THE CLOUDS
THIS AFTERNOON TO RAISE CEILINGS TO MVFR LEVELS FOR A TIME. THE
WINDS SHOULD INCREASE ENOUGH AND HAVE JUST ENOUGH OF A NORTHERLY
COMPONENT TO KEEP THE VISIBILITIES FROM DROPPING WHILE THE CLOUDS
ARE AROUND.
LATE TONIGHT, THE LOSS OF CLOUDS, SOME DIMINISHING IN THE WINDS AND
THE LINGERING MOISTURE FROM THE RECENT RAIN COULD CAUSE SOME FOG TO
DEVELOP NEAR DAYBREAK. AFTER DAYBREAK, WE SHOULD LOSE ANY FOG AND GO
VFR. WE EXPECT HIGH AND MID LEVEL CLOUDINESS TO INCREASE DURING THE
COURSE OF THE DAY.
OUTLOOK...
POOR CONDITIONS WILL RETURN FRI WITH ANOTHER FRONT/LOW. THERE IS A
RATHER GOOD CHANCE FOR THUNDERSTORMS TOO.
&&
.MARINE...
ADVISORY CONDITIONS WERE CONTINUING OVER THE NORTHERN COASTAL WATERS
EARLY THIS AFTERNOON. WIND GUIDANCE SUGGESTS THE WINDS MAY BE
SUSTAINED FOR A WHILE LONGER AS THE LOW OFF THE COAST DEVELOPS SOME
AND HIGH PRESSURE DROPS DOWN FROM THE NORTH, AND WAVE GUIDANCE KEEPS
SEAS UP INTO THE EVENING. WE HAVE EXTENDED THE ADVISORY UNTIL 04Z
THURSDAY THERE.
FURTHER SOUTH, CONDITIONS WERE QUIETER EARLY THIS AFTERNOON.
HOWEVER, WIND GUIDANCE ALSO SUGGESTS THAT WINDS THERE WILL PICK UP
IN RESPONSE TO THE DEVELOPING LOW AND ADVANCING HIGH, AND WAVE
GUIDANCE BUILDS SEAS TO ADVISORY LEVELS TONIGHT INTO THURSDAY
MORNING. WE WILL GO AHEAD AND RAISE AN ADVISORY FOR THE SOUTHERN
OCEAN WATERS AND HAVE IT RUN FROM 02Z UNTIL 14Z THURSDAY.
HIGH PRESSURE WILL BE OVER THE WATERS ON THURSDAY AND THEN MOVE EAST
THURSDAY NIGHT WITH SUB-ADVISORY CONDITIONS. ANOTHER LOW WILL MOVE
NORTH OF THE AREA ON FRIDAY, THEN PULL A COLD FRONT THROUGH LATE
FRIDAY OR FRIDAY NIGHT. RIGHT NOW, IT LOOKS LIKE ADVISORY CONDITIONS
ARE POSSIBLE NEAR AND BEHIND SAID FRONT.
&&
.TIDES/COASTAL FLOODING...
THE CONTINUED EAST-NORTHEAST WIND OVER THE NORTHERN COAST WAS NOT
YET CAUSING ANY TIDAL RESPONSE AT SANDY HOOK, BUT LOCAL GUIDANCE
SUGGESTS THAT IT MAY. WE WOULD NEED A DEPARTURE IN EXCESS OF A FOOT
TO CAUSE MINOR TIDAL FLOODING, AND EVEN LOCAL GUIDANCE FALLS SHORT
OF THAT /SSE GUIDANCE HAS NO DEPARTURE/. WE THEREFORE WILL MONITOR
BUT WILL NOT ISSUE ANY PRODUCT AT THIS TIME.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 10 AM EDT
THURSDAY FOR ANZ452>455.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR ANZ450-451.
&&
SYNOPSIS...HAYES
NEAR TERM...HAYES
SHORT TERM...HAYES
LONG TERM...GORSE
AVIATION...DELISI
MARINE/TIDES...DELISIHazardous weather outlook, May 12, 9:51 AM EDT, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 951 AM EDT WED MAY 12 2010 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-130830- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 951 AM EDT WED MAY 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-452>455-130830- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 951 AM EDT WED MAY 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-130830- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 951 AM EDT WED MAY 12 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in New Jersey, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.